MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a pascal in mitral position where the patient had a late slda (single leaflet device attachment).Physician stated that slda occurred due to extensive leaflet mobility due to barlow's anatomy.The physician questioned whether one row of retention elements is enough for patients with this anatomical defect.The starting mr was severe/torrential and ending mr was mild, but the mr after the slda happened was back to severe.The patient had a heart failure hospitalization as a result of the slda event but is now discharged and stable.Currently there are discussions on reintervention for the patient, but the patient is very frail.Currently managed on meds, may consider additional teer reintervention in the future.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6 and h11.H6 investigation conclusion code: adverse event related to patient anatomy and/or condition the complaint for implant dislodged from a single leaflet, single leaflet device attachment (slda) post procedure was confirmed with empirical evidence based on information provided by edwards clinical specialist (cs), who was present on site.Available information suggests patient pre-existing conditions likely contributed to the event due to the patient having extensive leaflet mobility due to barlow's anatomy.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key21986433
Report Number2015691-2025-03651
Device Sequence Number4478451
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)250806
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale